# SDR DALA1129806301

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 91,130 hours, 12,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE AFT TWO RIGHT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED A POWER SUPPLY FUSE.  OPERATIONAL CHECK WAS GOOD.
